# SDR P5CA9800462

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION UNDER HINGE PANELS ON FUSELAGE PANEL 192A AT BS 1240.  REMOVED CORROSION AND TREATED PER BAC SRM 51-10-01 AND 51-10-02.
